Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: Müller     Display Documents



ID: 28099.0, MPI für Mathematik in den Naturwissenschaften / Müller
An improved Hardy-Sobolev inequality and its application
Authors:Adimurthi, A.; Chaudhuri, N.; Ramaswamy, M.
Date of Publication (YYYY-MM-DD):2002
Title of Journal:Proceedings of the American Mathematical Society
Volume:130
Issue / Number:2
Start Page:489
End Page:505
Review Status:not specified
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Affiliations:MPI für Mathematik in den Naturwissenschaften/Müller
Identifiers:ISSN:0002-9939
LOCALID:training22897
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.